Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 1, Pages 173-177
http://dx.doi.org/10.1155/S0161171285000163

On the hadamard products of Schlicht functions and applications

Department of Mathematics, Bowling Green State University, Bowling Green 43403, Ohio, USA

Received 25 April 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. S. Al-Amiri, “On the hadamard products of Schlicht functions and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 1, pp. 173-177, 1985. https://doi.org/10.1155/S0161171285000163.